# SDR CALA2022011400132

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737900
- Aircraft serial: 31633
- Aircraft time: 41,921 hours, 14,606 cycles
- System (JASC): 2700 · Flight Control System
- Part: Skin
- Part number: 18A100116
- Condition: Dented
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK( R/H HORIZONTAL STABILIZER TIP HAS DENTS TOWARDS O B AREAS. REPAIRED RH HORIZONTAL LE SKIN 65" FROM OUTBOARD EDGE REF SRM 55 -10-01-2R REPAIR 1 FIG 202 DETAIL I SEE PARTIAL WORK FOR WORK AC COMPLISHED. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3497 NR 21195 WORK ACP BY MECH ALD011 INSP BY AQC003
